Translator Disclaimer
September 2019 Small embeddings of integral domains
Yu Yang Bao, Daniel Daigle
Kyoto J. Math. 59(3): 703-716 (September 2019). DOI: 10.1215/21562261-2019-0022

Abstract

Let A be a geometrically integral algebra over a field k. We prove that, for any affine k-domain R, if there exists an extension field K of k such that RKkA and RK, then there exists an extension field L of k such that RLkA and trdegk(L)<trdegk(R). This generalizes a result of Freudenburg, namely, the fact that this is true for A=k[1].

Citation

Download Citation

Yu Yang Bao. Daniel Daigle. "Small embeddings of integral domains." Kyoto J. Math. 59 (3) 703 - 716, September 2019. https://doi.org/10.1215/21562261-2019-0022

Information

Received: 4 August 2016; Revised: 5 April 2017; Accepted: 16 May 2017; Published: September 2019
First available in Project Euclid: 21 May 2019

zbMATH: 07108008
MathSciNet: MR3990183
Digital Object Identifier: 10.1215/21562261-2019-0022

Subjects:
Primary: 14R10
Secondary: 13B25, 13G05

Rights: Copyright © 2019 Kyoto University

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 3 • September 2019
Back to Top